A 54-year-old female asked:
Disclaimer

is it possible that vyvanse , in association with wellbutrin xl , increase the fatigue and dpression symptoms ?

1 doctor answer
Dr. Susan Rhoads
37 years experience Family Medicine
Everyone's different: While no one prescribed meds that would make you feel worse, every person is different and reacts to medications differently. Otherwise there would be only 1 pill for every disease. So if you are not better, let your prescribing doc now. Also, if it has been less than a month, improvement may still occur. Followup closely with your doc. Also, if you feel like hurting yourself or others call 911
Answered on May 19, 2018

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 54-year-old female asked:
Dr. Randa Foda
Specializes in Family Medicine
Wellbutrin : Excuse’ my high school French, but yes in my experience Wellbutrin does help with fatigue that accompanies depression
1
1 thank
A 23-year-old male asked:
Dr. Patricia Foster
43 years experience Psychiatry
Caution: You already have significant drug interactions with the 3 meds listed. Adding Vyvanse plus Wellbutrin (bupropion) increases risk for seizures. Vyvanse ... Read More
A 23-year-old male asked:
Dr. Alan Wartenberg
A Verified Doctor answered
A US doctor answered Learn more
It may not be: Wellbutrin (bupropion) has a well-known potential side effect of producing seizures (usually in higher doses like 450mg/day and in seizure-prone indiv ... Read More
A 35-year-old member asked:
Dr. Bahman Omrani
16 years experience Pain Management
Risk for rhabdo : Not recommended. The combination of this supplement, intensive exercise and Crestor (rosuvastatin) is a pretty good set up for a condition called rh ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month